# SDR AALA202208116897

- Difficulty date: August 10, 2022
- Submitted: August 11, 2022
- Operation: Air carrier
- Aircraft: N536UW
- Make and model: Airbus A300*
- Aircraft serial: 4025
- Aircraft time: 38,882 hours, 15,423 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Condition: Loose
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT REPORTS THE DOOR 3R SLIDE ARMING DISARMING HANDLE IS LOOSE. MAINTENANCE RE-SECURED HANDLE AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 52-22-22.
